# SDR EIAA2011047

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 110,874 hours, 25,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT BS 720 RBL 60 HAS PUNCTURE IN FRAME WEB.  REMOVED DAMAGED SECTION OF WEB, SPLICED IN NEW SECTION OF WEB AT STA 720 RBL 44-49 PER B747 SRM 53-10-04 FIG 30.
